# SDR DALA2016053004221

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 75,243 hours, 58,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND NUMEROUS EMERGENCY LIGHTS INOPERATIVE THROUGH CABIN & TAIL AREA.  REPLACED POWER SUPPLY BATTERIES AND LAMP  IAW WDM 33-51-13.  OPS CHECKED GOOD. OK FOR SERVICE.
